# SDR FDEA2019081571857

- Difficulty date: August 7, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA75593
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN CABIN, AT BS 1885, LBL 20 UNDER FLOOR PANEL, HAT SECTION SUPPORT IS CORRODED AT NUT PLATE HOLES. THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-35-01,V2 AND DWG AGA7559.
